$R$-sets
Trudy Matematicheskogo Instituta imeni V.A. Steklova, $R$-sets, Tome 40 (1953), pp. 3-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1953_40_a0,
author = {A. A. Lyapunov},
title = {$R$-sets},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--68},
year = {1953},
volume = {40},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1953_40_a0/}
}
A. A. Lyapunov. $R$-sets. Trudy Matematicheskogo Instituta imeni V.A. Steklova, $R$-sets, Tome 40 (1953), pp. 3-68. http://geodesic.mathdoc.fr/item/TM_1953_40_a0/